On co-polynomials on the real line

e-Archivo Repository

Show simple item record

dc.contributor.author Castillo Rodríguez, Kenier
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Rivero Dones, Jorge
dc.date.accessioned 2016-07-11T10:18:34Z
dc.date.available 2017-07-02T22:00:05Z
dc.date.issued 2015-07-01
dc.identifier.bibliographicCitation Journal of Mathematical Analysis and Applications, 2015, v. 427, Issue 1, pp. 469-483
dc.identifier.issn 0022-247X
dc.identifier.uri http://hdl.handle.net/10016/23322
dc.description.abstract In this paper, we study new algebraic and analytic aspects of orthogonal polynomials on the real line when finite modifications of the recurrence coefficients, the so-called co-polynomials on the real line, are considered. We investigate the behavior of their zeros, mainly interlacing and monotonicity properties. Furthermore, using a transfer matrix approach we obtain new structural relations, combining theoretical and computational advantages. Finally, a connection with the theory of orthogonal polynomials on the unit circle is pointed out.
dc.description.sponsorship The authors thank the referee for constructive comments and recommendations which improved the readability and quality of the manuscript. The research of the first author is supported by the Portuguese Government through the Fundação para a Ciência e a Tecnologia (FCT) under the grant SFRH/BPD/ 101139/2014. This author also acknowledges the financial support by the Brazilian Government through the CNPq under the project 470019/2013-1. The research of the first and second author is supported by the Dirección General de Investigación Científica y Técnica, Ministerio de Economía y Competitividad of Spain under the project MTM2012-36732-C03-01. The second author also acknowledges the financial support by the Brazilian Government through the CAPES under the project 107/2012.
dc.format.extent 16
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Orthogonal polynomials on the real line
dc.subject.other Co-polynomials on the real line
dc.subject.other Zeros
dc.subject.other Transfer matrices
dc.title On co-polynomials on the real line
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jmaa.2015.02.063
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jmaa.2015.02.063
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-36732-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 469
dc.identifier.publicationissue 1
dc.identifier.publicationlastpage 483
dc.identifier.publicationtitle Journal of Mathematical Analysis and Applications
dc.identifier.publicationvolume 427
dc.identifier.uxxi AR/0000017200
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record